Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Pounding heart, ECC, BP, X-ray normal. Should I be concerned?

I keep having my heart pound. ECC, blood pressure , x-ray and blood work find no physical causes. They say it is anxiety. It is still annoying and uncomfortable to be so constantly aware of my Heartbeat . And that causes more anxiety. I am taking either ativan ir Klonipin. Would like to understand why this is happenning.
Asked On : Tue, 12 Mar 2013
Answers:  1 Views:  53
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Cardiologist 's  Response
please do echocardiography once ( may be due to MVP , HYPERTROPHIC CARDIOMYOPATHY)
do regular meditation / yoga / breathing exercise.
pounding heart can be felt if you are taking some stimulant medicines/ more coffee / or alcohol/caffeine (cold drinks)
some time gastro-refulex may persent may persent as pounding heart ( if u feel it after taking meal specially fatty and rich carbohydrate diet)

Answered: Wed, 13 Mar 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor